MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE; POLY MIDLINE KIT 4F SL

CENTURION MEDICAL PRODUCTS MEDLINE; POLY MIDLINE KIT 4F SL
Model Number DYNJ68937A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the catheter kinked and the account was unable to obtain any blood return.The sample was returned with a note that stated "took out of patient.Line was kinked in "l" shape.Wouldn't draw or flush.' no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was returned and forwarded to the vendor for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the catheter kinked and the account was unable to flush the device or obtain any blood return which required cather removal.

Brand Name
MEDLINE
Common Device Name
POLY MIDLINE KIT 4F SL
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
3310 s main st
salisbury NC 28147
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13253766
Report Number1038445-2022-00002
Device Sequence Number11895406
Product Code LRS
UDI-Device Identifier10193489111545
UDI-Public10193489111545
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ68937A
Device Catalogue NumberDYNJ68937A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown